# SDR USAASB03221

- Difficulty date: December 24, 2003
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 210310005
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA- MAINTENANCE REPORTED THE EMERGENCY ESCAPE PATH SEAT MOUNTED LIGHTS ON SEAT ROWS 6, 7, 8, 9 AND 11 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A BLOWN FUSE IN POWER SUPPLY ABOVE SEAT ROW 10 CEILING.  OPERAITONAL CHECK GOOD.  (M)
